Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Is vyvance and clonidine responsible for hair growth in scrotum area?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
Hello, My son takes two medications I'm concerned of that might be causing something I just noticed tonight while I was giving my son a bath. My son is ten and Autistic. He has some behavioral issues and I usually bathe him so he is clean. I give him a bath once a day or every other day but I wash him up everyday. I just saw a bunch of hair by his scrotum area. I was shocked! The only thing I could think was it must be his medication. He takes Vyvance and Clonidine. The rest are all for allergies or asthma. What do you think?
Posted Sat, 1 Feb 2014 in Brain and Spine
Answered by Dr. Srikanth Reddy 1 hour later
Brief Answer: Its not the Vyvnase or clonidine Detailed Answer: Hello, Thanks for choosing health care magic for posting your query. I have gone through your question in detail and I can understand what you are going through. 10 years not the age when the child has scrotal hair. However his Vyvnase and clonidine may not be responsible for the hair growth that you have noticed. Many a times there are hormonal irregularities along with Autism and it would be wise to get a complete hormonal profile checked especially testosterone. Increased testosterone can cause such hair changes in the scrotum. But its certainly not cause of drugs. Hope I am able to answer your concerns. If you have any further query, I would be glad to help you. If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback. In future if you wish to contact me directly, you can use the below mentioned link: Wish you good health, Kind regards Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor